# SDR 8473735

- Difficulty date: January 28, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE395
- Aircraft time: 3,652 hours, 5,016 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Gear
- Part number: S3280
- Condition: Slipped
- Location: Ele Tab Dial
- Part time: 3,652 hours, 5,016 cycles
- Component: Ele Tab Dial
- Component part number: 5052453421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING ELEVATOR TRIM FOR FCD BE2703 DISCOVERED ELEVATOR TAB DIAL MECHANISM MOUNT ASSY HAD SLIPPED CAUSING THE TRIM INDEX MARK CALIBRATION TO CHANGE.  UPON FURTHER INSPECTION IT WAS DISCOVERED THAT THE SLIPPAGE WAS CAUSED BY A PRESSED ON GEAR IN THE ELEVATOR TAB DIAL MECHANISM MOUNT ASSY THAT HAD SLIPPED ON ITS SHAFT.
